


Archive (Printed Edition)




























Acta Univ. M. Belii Ser. Math. 17 (2010), pp. 3-19. | Download full version |
Communicated with Peter Maličký
Received on 21. September 2007 Last revision on 23. September 2010 Accepted on 22. October 2010 Published online on 1. December 2010 |
Asymptotic Motions of Three-Parametric Robot Manipulators
by Ján Bakša and Anton Dekrét
Keywords
local differential geometry, robotics, Lie algebra, asymptotic motion.
Mathematics Subject Classification
(2000) 53A17.
BibTeX reference
@ARTICLE{aumb1701, author = {Ján Bakša}, author = {Anton Dekrét}, title = {Asymptotic Motions of Three-Parametric Robot Manipulators}, journal = {Acta Univ. M. Belii Ser. Math.}, year = {2010}, volume = {17}, ages = {3--19}, isbn = {987-80-557-0083-0} }